# SDR USAA2011070500005

- Difficulty date: June 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - LEVEL 2 GALVANIC CORROSION ON R2 LOWER SILL BETWEEN FR67 TO FR68, STR23R.  REPAIRED R2 LOWER SILL BETWEEN FR67 TO FR68, STR23R IAW EA 133500.
